Journal of Mathematical Sciences

, Volume 93, Issue 6, pp 977–982

An example of a variety of Lie algebras with a fractional exponent

  • M. V. Zaicev
  • S. P. Mishchenko

DOI: 10.1007/BF02366352

Cite this article as:
Zaicev, M.V. & Mishchenko, S.P. J Math Sci (1999) 93: 977. doi:10.1007/BF02366352

Copyright information

© Kluwer Academic/Plenum Publishers 1999

Authors and Affiliations

  • M. V. Zaicev
  • S. P. Mishchenko

There are no affiliations available

Personalised recommendations